# SDR SWAA2025012778661

- Difficulty date: December 17, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE WEB FLOOR STRUCTURE AFT WET AREA AT STA 1016+14.5 RBL 1.5 (MARKED)<[01] AREA OF CORROSION DAMAGE ON THE WEB FLOOR STRUCTURE AFT WET AREA AT STA 1016+14.5 RBL 1.5 REWORKED; TREATED; AND RESTORED IAW EA 24-153-03525.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
